# SDR FDEA201604071155

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,309 hours, 35,700 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Part number: DC06A10SL3S
- Part serial: 1593637
- Condition: Defective
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED LEVEL 2, BRAKE OVERHEAT, MAX TEMP 692.  LEVELED OFF AT 17,000 SLOWED, LOWERED GEAR FOR 10 MINUTES.  RAISED GEAR, TEMP STARTED TO RISE.  DIVERTED & LOWERED GEAR AT FL 200, LANDED FLAPS 50.  R & R NR 6 BRAKE TEMP CONNECTOR IAW AMM 20-30-02-2-0.  OPERATIONS CHECKED GOOD.  BRAKE TEMP INDICATIONS NORMAL.
